# SDR AALA202208188282

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 4,359 hours, 1,677 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003823GC
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR LATCH DIFFICULT TO OPERATE. AFT,LEFT. PUT AFT LEFT LAVATORY DOOR BACK IN TRACK AS REQUIRED. OPERATIONS CHECK GOOD.
